Uniform subharmonic orbits for Sitnikov problem

Clark Robinson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We highlight the argument in Moser's monograph that the subharmonic periodic orbits for the Sitnikov problem exist uniformly for the eccentricity sufficiently small. We indicate how this relates to the uniformity of subharmonic periodic orbits for a forced Hamiltonian system of one degree of freedom with a symmetry.

Original languageEnglish (US)
Pages (from-to)647-652
Number of pages6
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume1
Issue number4
DOIs
StatePublished - Dec 2008

Keywords

  • Melnikov function
  • Sitnikov problem

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Uniform subharmonic orbits for Sitnikov problem'. Together they form a unique fingerprint.

Cite this